# SDR CWQR201102

- Difficulty date: January 20, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600536
- Aircraft time: 8,681 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 6654002
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED PHASE INSP, FOUND MINOR CORRISION ON THE RT ENGINE BOX BEAM. THE ENGINE WAS REMOVED AND WHEN THE CLOSE OUT PANEL WAS REMOVED FOR CORRISION INSP THE TECH FOUND ANGLE PN 6654002-14, -12 CRACKED, THEY ARE LOCATED ON THE RT ENGINE BOX BEAM LOWER AND UPPER FWD.  ALSO INSPECTED LT ENGINE BOX BEAM, FOUND ANGLE, PN 6654002-11, CRACKED, LOCATED ON LT ENGINE BOX BEAM LOWER FWD.  THE ANGLES WILL BE REPLACED WITH NEW.
